Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Nov, 2014, Volume 82, Issue 6

Bounded Memory and Biases in Information Processing
p. 2257-2294

Andrea Wilson

Log In To View Full Content

Supplemental Material

Supplement to "Bounded Memory and Biases in Information Processing"

This appendix contains additional proofs omitted in the manuscript.

Journal News